Alert archive / Ohio / Wind Advisories in 2020
Wind Advisory 5, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Nov 14, 2020, 3:09 AM EST for 12 counties in Kentucky; 32 counties in Ohio; 8 counties in Indiana. It took effect at Nov 15, 2020, 4:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2020, 3:09 AM EST (08:09 UTC)
- In effect from
- Nov 15, 2020, 4:00 AM EST
- Expired
- Nov 15, 2020, 7:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2143 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
589 WWUS71 KILN 140809 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 309 AM EST Sat Nov 14 2020 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-141615- /O.NEW.KILN.WI.Y.0005.201115T0900Z-201116T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 309 AM EST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of East Central and Southeast Indiana, Northeast and Northern Kentucky and Central, South Central, Southwest and West Central Ohio. * WHEN...From 4 AM to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
7 follow-up statements
961 WWUS71 KILN 141426 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 926 AM EST Sat Nov 14 2020 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-142230- /O.CON.KILN.WI.Y.0005.201115T0900Z-201116T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 926 AM EST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of East Central and Southeast Indiana, Northeast and Northern Kentucky and Central, South Central, Southwest and West Central Ohio. * WHEN...From 4 AM to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
251 WWUS71 KILN 142042 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 342 PM EST Sat Nov 14 2020 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-150445- /O.CON.KILN.WI.Y.0005.201115T0900Z-201116T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 342 PM EST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY... * WHAT...Southwest winds 20 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of East Central and Southeast Indiana, Northeast and Northern Kentucky and Central, South Central, Southwest and West Central Ohio. * WHEN...From 4 AM to 7 PM EST Sunday. Strongest winds will occur Sunday afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
091 WWUS71 KILN 150205 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 905 PM EST Sat Nov 14 2020 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-151000- /O.CON.KILN.WI.Y.0005.201115T0900Z-201116T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 905 PM EST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of East Central and Southeast Indiana, Northeast and Northern Kentucky and Central, South Central, Southwest and West Central Ohio. * WHEN...From 4 AM to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
709 WWUS71 KILN 150811 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 311 AM EST Sun Nov 15 2020 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-152015- /O.CON.KILN.WI.Y.0005.201115T0900Z-201116T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 311 AM EST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of East Central and Southeast Indiana, Northeast and Northern Kentucky and Central, South Central, Southwest and West Central Ohio. * WHEN...From 4 AM to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
423 WWUS71 KILN 150853 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 353 AM EST Sun Nov 15 2020 OHZ026-034-035-043>046-152100- /O.UPG.KILN.WI.Y.0005.201115T0900Z-201116T0000Z/ /O.NEW.KILN.HW.W.0002.201115T0900Z-201116T0000Z/ Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware- Including the cities of Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Sidney, Bellefontaine, Marysville, and Delaware 353 AM EST Sun Nov 15 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 25 to 30 mph with gusts up to 60 mph expected. * WHERE...Hardin, Mercer, Auglaize, Shelby, Logan, Union OH and Delaware Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>056-060>065- 070>074-077>082-088-152100- /O.CON.KILN.WI.Y.0005.201115T0900Z-201116T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Champaign- Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene- Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Greenville, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 353 AM EST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of East Central and Southeast Indiana, Northeast and Northern Kentucky and Central, South Central, Southwest and West Central Ohio. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
688 WWUS71 KILN 152034 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 334 PM EST Sun Nov 15 2020 OHZ026-034-035-043>046-160000- /O.CON.KILN.HW.W.0002.000000T0000Z-201116T0000Z/ Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware- Including the cities of Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Sidney, Bellefontaine, Marysville, and Delaware 334 PM EST Sun Nov 15 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 25 to 30 mph with gusts up to 55 mph expected. * WHERE...Hardin, Mercer, Auglaize, Shelby, Logan, Union OH and Delaware Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>056-060>065- 070>074-077>082-088-160000- /O.CON.KILN.WI.Y.0005.000000T0000Z-201116T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Champaign- Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene- Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Greenville, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 334 PM EST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of East Central and Southeast Indiana, Northeast and Northern Kentucky and Central, South Central, Southwest and West Central Ohio. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
739 WWUS71 KILN 152358 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 658 PM EST Sun Nov 15 2020 OHZ026-034-035-043>046-160100- /O.EXP.KILN.HW.W.0002.000000T0000Z-201116T0000Z/ Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware- Including the cities of Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Sidney, Bellefontaine, Marysville, and Delaware 658 PM EST Sun Nov 15 2020 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM EST THIS EVENING... Wind gusts in the warning area have fallen below warning criteria this evening as low pressure pulls away from the area. However, a few wind gusts to 35 mph may linger through midnight before further diminishing late. $$ INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>056-060>065- 070>074-077>082-088-160100- /O.EXP.KILN.WI.Y.0005.000000T0000Z-201116T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Champaign- Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene- Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Greenville, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 658 PM EST Sun Nov 15 2020 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... Wind gusts in the warning area have fallen below advisory criteria this evening as low pressure pulls away from the area. However, a few wind gusts to 30 mph may linger through midnight before further diminishing late. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Nov 14, 12:47 AM EST, 2 hours 22 minutes earlier.
Area forecast discussion, Nov 14, 12:47 AM EST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 1247 AM EST Sat Nov 14 2020 .SYNOPSIS... High pressure will build over the area tonight, bringing clear skies and seasonably cool temperatures. A warm front will lift north across the area Saturday into Saturday night, before a strong cold front sweeps across the region early Sunday. Another high pressure area will bring dry weather but slightly below normal temperatures for the first part of the next work week. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Some high clouds will move across the area through the overnight hours. The cloud cover is expected to be the greatest south of the Ohio River later in the overnight hours. There will be the potential for some patchy fog across eastern portions of the region overnight with light winds. Temperatures have already dropped off quickly into the upper 20s to lower 40s. Expect temperatures to drop down into the middle 20s to lower 30s overnight. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/... On Saturday, the surface high will pull off into the Appalachians. Meanwhile, a shortwave H5 ridge will swing up the Ohio Valley. Strong isentropic lift on the backside of the high will fight to overcome dry low levels in the production of precipitation. The trend the models continues to slow the eastward progression of the the rain on Saturday, and will therefore keep the region dry. Temperatures on Saturday will warm into the 50s, ranging from around 50 near Bellefontaine to the upper 50s in northern Kentucky. By Saturday night, the models start to diverge with the timing of fropa. The NAM along with the GFS, NMM and ARW are the quickest with the front, pushing it through the region by 12Z. The ECMWF and CMC are slower, leaving it back by the Ohio/Indiana border. Will lean towards the quicker solution, so have temperatures falling between 09-12Z in the far west. Ahead of the front, good upper support from the H5 trof (the NAM and GFS actually are slightly negatively tilted), along with surface convergence will bring a good shot of rain. Will keep PoPs at categorical. Mentioned temperatures falling in the west at the very end of the night early, but before that temperatures will actually be on the rise. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Cold front will be crossing the forecast area at the beginning of the period and will rapidly move off to the east by Sunday afternoon. There are some minor timing discrepancies which affects the forecast for chance of precipitation, temperatures, and onset of stronger wind gusts. 12Z ECMWF and Canadian remain on the slower side of the envelope, although the Canadian ensemble mean is a bit faster, somewhat like the 12Z NAM. 12Z GFS and GEFS mean along the ARW/NMM are on the fast side of the envelope. Opted to use a blend which aligns close to the NAM/Canadian ensemble timing. This results in showers still ongoing in eastern counties with still a chance in western counties to account for uncertainty. Showers will quickly move out during the morning and skies will clear shortly after the rain ends. Cold advection and subsidence in the wake of this system will bring an increase in winds with at least part of the forecast area likely reaching wind advisory criteria. Some guidance is suggesting that winds could approach warning level. Not ready to push winds that high, but it is something to monitor in subsequent guidance. Temperatures will make an initial drop as the front passes. There could be a few degree recovery in the afternoon. Winds will diminish Sunday evening, with gusts dropping off fairly quickly, but still persist around 10 to 15 mph through the overnight as pressure gradient remains respectable between low pressure in Ontario and a high in the lower Mississippi Valley. The pressure gradient will relax further on Monday. A cold front will drop southeast across the Great Lakes Monday night into early Tuesday. This will bring a reenforcement of cooler air. The frontal passage will be dry with perhaps an increase in clouds post-frontal from the wind trajectory over the lakes. High pressure will finally build in Tuesday night and Wednesday with the high sliding off to the southeast Thursday. Temperatures will have a gradual warming trend. 12Z guidance is showing some differences late in the week whether a short wave tracks across the country of whether broad mid level ridging persists. The former would be sufficient to bring another front into the region by Friday while the latter would keep the area under the influence of the surface high. Given uncertainty that far out in time, opted to just stay with the NBM. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... Expect only some high level clouds to stream into the area thru the morning hours. Expect VFR conditions thru the night into Saturday. The exception is KLUK river valley location where some fog will be possible prior to the increase in clouds. Mid level clouds to increase during the day as isentropic lift develops. Cannot rule out a sprinkle or light shower, however with dry low levels have kept the TAF sites dry thru the day and held off any mention of showers until after 06Z. As a low level jet develops have LLWS forecast after 04Z. OUTLOOK...Wind gusts of 30-40kts are likely on Sunday afternoon. MVFR conditions are likely Saturday night and early Sunday morning. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR/Sites NEAR TERM...Novak SHORT TERM...Sites LONG TERM... AVIATION...AR
Hazardous weather outlook, Nov 13, 3:27 PM EST, 11 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 327 PM EST Fri Nov 13 2020 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-142030- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 327 PM EST Fri Nov 13 2020 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong west winds are expected Sunday with gusts of 35 to 45 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Wind Advisories in Ohio, 2020Wind Advisories in Kentucky, 2020Wind Advisories in Indiana, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.